Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 263839, 27 pages
http://dx.doi.org/10.1155/2012/263839
Research Article

Numerical Modeling of Tsunami Waves Interaction with Porous and Impermeable Vertical Barriers

Environmental Hydraulics Institute (IH Cantabria), Universidad de Cantabria PCTCAN, Calle Isabel Torres 15, 39011 Santander, Spain

Received 21 February 2012; Accepted 29 April 2012

Academic Editor: Ioannis K. Chatjigeorgiou

Copyright © 2012 Manuel del Jesus et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manuel del Jesus, Javier L. Lara, and Inigo J. Losada, “Numerical Modeling of Tsunami Waves Interaction with Porous and Impermeable Vertical Barriers,” Journal of Applied Mathematics, vol. 2012, Article ID 263839, 27 pages, 2012. https://doi.org/10.1155/2012/263839.